# SDR 97ZZZX490

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472SW
- Make and model: Cessna 525
- Aircraft serial: 5250033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: 62083162
- Condition: Failed
- Location: Gear Ind
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIODE DRO26 FAILED TO A SHORT.   WITH LANDING RECOGNITION LIGHT IN 'LANDING' POSITION, CURRENT (20 AMPS) PASSED THROUGH DIODE DRO28 SWITCH S1066, CONNECTOR JI015/PI015 TO GROUND AT PB015.  DAMAGE FOUND ON ALL WIRING AND DRO28.  REPLACED DAMAGED PARTS AND WIRING.  SUBMITTER RECOMMENDS INSTALLING FUSEABLE LINK RATED AT 5 AMPS ACROSS (A2) TO (X1) JUMPER OF RELAYS RELATED TO LANDING AND RECOGNITION SYSTEM.
